Library

Normal view MARC view ISBD view

P-insesgadez asintótica y robustez en la estimación lineal con modelos de superpoblaciones: un criterio de selección / José Miguel Casas Sánchez y Marta Guijarro Garvi

By: Casas Sánchez, José MIcon.
Contributor(s): Guijarro Garvi, MartaIcon.
Material type: Article DetailArticleAnalítiques: Document fontSubject(s): Estimació estadísticaSearch IconOnline resources: Accés al document In: Qüestiió quaderns d'estadística, sistemes, informàtica i investigació operativa Vol. 18, núm. 2 (1994), p. 173-188
No physical items for this record

There are no comments for this item.

Log in to your account to post a comment.